2012 ARS Europe

Program of Presentations and Tutorials

This matrix presents the program of the presentations, tutorials and other events planned for the 2012 International Applied Reliability Symposium, Europe. A print-ready brochure (*.pdf, 1381 KB) also is available.

Wednesday - March 28 Thursday - March 29


Track 1 Track 2 Track 1 Track 2
7:00-8:30 Registration  
8:30-9:00 Welcome
(in Track 1 Room)
9:00-9:10 10 Minute Break
9:10-10:10 T1-S1
Reliability’s 3Rs of the New Product Development Process

David Auda
Volvo Powertrain
HAZOP Applied as an Analytical Method to Determine the Risk of Control System Failures

Michał Karolak
UDT [Office of Technical Inspection]
Why You Cannot Predict Electronic Product Reliability

Albertyn Barnard
Lambda Consulting
How We Made FMECA Work for Us

Chris Davis
GE Oil & Gas
10:10-10:30 20 Minute Break
10:30-11:30 T1-S2
Prerequisites for a Comprehensive and Successful FMEA

Amnon Ganot
GERTRON RAMS Consulting Services
Automated Graphical Markov Modeling (AGraMM)

Alexei Konnov
Successful Physical Asset Performance Management

Arkadiusz Burnos
BalticBerg Consulting
Reliability and Maintainability Lessons Learned for "More Electric" Ships and Aircraft

Richard Wilby
BMT Reliability Consultants Ltd.
11:30-1:00 1 Hour 30 Minute Lunch Break
1:00-2:00 T1-S3
Reliability Testing in Components Under Thermo Mechanical Loading

Julio Pulido
ReliaSoft Corporation
RAMS Analysis Methodology: Regarding Safety Process Effects in System Availability

Eduardo Calixto
ReliaSoft Corporation
Risk Assessment Management for Automotive Warranty Return (WR)

Damien Chardaire
The Comprehensive Qualitative-Quantitative Reliability Importance Analysis of Complex Technical Systems on Example of the Marine Propulsion Plant

Leszek Chybowski
Maritime University of Szczecin, Poland
2:00-2:20 20 Minute Break
2:20-3:20 T1-S4
Reliability Tests in Consumer Electronics to Achieve Robust Products

Mustafa Nevzat Yatir
VESTEL Electronics AS
Reliability-Availability-Maintainability Analysis Estimates Using an Economic Optimization of Availability for a Refinery Upgrader Based on Balanced Scorecard in Project Management During the Engineering Stage

Glenda J. Gutiérrez Capriles
Inelectra S.A.C.A.
A New Approach for Determining Reliability and Field Return Rate in the R&D Phase

Gürmen Kahramanoğlu
VESTEL Electronics AS
Examples of Reliability Tools Set Up Since 2002 at PSA Peugeot Citroën to Improve Customer Satisfaction

Alain Abramatic
PSA Peugeot Citroën
3:20-3:30 10 Minute Break
3:30-5:00 T1-T1
Reliability Growth Planning, Analysis and Management

Larry H. Crow
Crow Reliability Resources
Reliability and Root Cause Analysis (RCA) Implementation

Abdulaziz Almardi Al-Ghamdi
Reliability Expert Center
Reliability 3.0: Synthesizing Reliability Activities

Pantelis Vassiliou
ReliaSoft Corporation
PAS-55 and Reliability Engineering

Claudio Spanó
ReliaSoft Brasil
6:00-9:00     Reception
  Friday - March 30
  Track 1 Track 2
7:30-8:00 Attendance Certificates Issued
8:00-9:00 T1-S9
Estimating System Reliability in Combined Hardware and Software Projects

Krzysztof Senczyna
Tieto Czech s.r.o.
Risk-Based Verification (RBV) of Large Engineering Systems

Jin Wang
Liverpool John Moores University
9:00-9:10 10 Minute Break
9:10-10:10 T1-S10
Application of Pressure Test Based on Operating Environment Data Analysis

Václav Verner
Ingersoll-Rand Equipment Manufacturing Czech Republic s.r.o.
Predicting Field Failure Rate From Production Process Yield Data Using Real Life LCD TV Production Data

Martin Shaw
Reliability Solutions
10:10-10:20 10 Minute Break
10:20-11:20 T1-S11
Design of Prototype Test Procedures (DPP): Concept and Case Study

Stefan Bracke
University of Wuppertal
Economic Potential of Reliability Data in the Application of Spare Part Provision

Dominic Appel
Karlsruhe Institute of Technology
11:20-11:30 10 Minute Break
11:30-12:00 Excellent Presentation Awards


Continuing Education Credit: 1.4 CEUs and 1 CRP Credit

Archive of Past Events

Archive of Past Events